# SDR 2025F00248

- Difficulty date: October 21, 2025
- Submitted: October 21, 2025
- Operation: General aviation
- Aircraft: N506QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0043
- Aircraft time: 9,059 hours, 5,975 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Housing
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR CORROSION IN NLG HOUSING TUNNEL PER TEXTRON FIELD REPAIR FR-680A-0043-15554. REPAIRED CORROSION IN NLG HOUSING TUNNEL BY REPLACING PANELS PN: 7411212-3, 7411212-4, AND OVER-SIZING HOLE IN TOP SKIN 7411212-9 FROM A BJ4 FASTENER TO A BJ5 FASTENER IAW TEXTRON FIELD REPAIR - CORROSION, NLG HOUSING TUNNEL, MULTIPLE SITES, DRAWING NO. FR-680A-0043-15554, REV -, DATED 31 JUL 2025, SUPPORTED BY 8100-9, SUBMITTAL LETTER NO. 25-0003, DATED 11 AUG 2025. CESSNA LETTER REF: DQ49763M1, SUBJECT: NLG ACTUATOR HOUSING TUNNEL CORROSION, DATED SEPTEMBER 29, 2025.
